Alexandru, V.; Popescu, A.; Popescu, N.
Completion of r.t. extensions of local fields (II)
Rendiconti del Seminario Matematico della Università di Padova, Tome 100 (1998) , p. 57-66
Zbl 0923.12010 | MR 1675247
URL stable : http://www.numdam.org/item?id=RSMUP_1998__100__57_0

Bibliographie

[1] V. Alexandru - A. POPESCU - N. POPESCU, Completion of r.t. extensions of local fields (I), Math. Z., 221 (1996), pp. 675-682. MR 1385174 | Zbl 0852.12003

[2] V. Alexandru - N. POPESCU, Some elementary remarks about n-local fields, Rend. Sem. Mat. Univ. Padova, 92 (1994), pp. 17-28. Numdam | MR 1320475 | Zbl 0846.12006

[3] V. Alexandru - N. POPESCU - A. ZAHARESCU, A theorem of characterization of residual transcendental extensions of a valuation, J. Math. Kyoto Univ., 28, No. 4 (1988), pp. 579-592. MR 981094 | Zbl 0689.12017

[4] V. Alexandru - N. POPESCU - A. ZAHARESCU, Minimal pairs of definition of a residual transcendental extension of a valuation, J. Math. Kyoto Univ., 30, No. 2 (1990), pp. 207-225. MR 1068787 | Zbl 0728.12009

[5] N. Boursaki, Algébre Commutative, Ch. V, VI, Herman, Paris (1964).

[6] A.N. Parshin, Abelian covering of arithmetic schemes (russian), Dokl. Acad. Nauk, SSSR, 273, No. 4 (1978), pp. 855-858. MR 514485 | Zbl 0443.12006

[7] L. Popescu - N. Popescu, Sur la definition des prolongements residuels transcendents d'une valuation sur un corps K á K(X), Bull. Math. Soc. Sci. Math. R. S. Romania, 33 (81), No. 3 (1989), pp. 257-264. MR 1043994 | Zbl 0698.12020

[8] N. Popescu - A. Zaharescu, On the structure of the irreducible polynomials over local fields, J. Number Theory, 52, No. 1 (1995), pp. 98-118. MR 1331768 | Zbl 0838.11078

[9] N. Popescu - A. Zaharescu, On the main invariant of an element over a local field, Portugaliae Mathematica, 54, Fasc. 1 (1997), pp. 73-83. MR 1440129 | Zbl 0894.11045

[10] I.P. Serre, Corps locaux, Hermann, Paris (1962). Zbl 0137.02601

[11] O.F.G. Shilling, The theory of valuations, Amer. Math. Soc., Mathematical Surveys, Number IV (1950). Zbl 0037.30702